# SDR DALA2025032502209

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END-LONGERON BTW STA 1002 LONGERON 27RH AT AFT CARGO COMPARTMENT. SUMMARY OF THE NRC 00284: CORROSION LEVEL 2. END-LONGERON BTW STA 1002 LONGERON 27RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G. (UT) THICKNESS MEASURED WAS ACCOMPLISHED AFTER REWORKED AREA ON END-LONGERON BTW STA=994 LONGERON 27RH AT AFT CARGO COMPARTMENT. ORIGINAL THICKNESS IS 0.063IN MINIMUM REMAINING THICKNESS IS 0.010IN THEREFORE AREAS IT IS OUT LIMITS PER B717-200 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4 C (2) FIG 103 AND DC-MD/BOEING NDT SPM PART. 4,04 -00-06 PAR 4. FIG 9. PERFORM VISUAL INSPECTION ON NEXT SERVICE PER B717-200 SRM 53-00-00-1A PAR 5 TABLE 101. (LP #0874825)
